# SDR ASOA201000619

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 18,478 hours, 12,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E520005705A
- Part serial: E0300
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CYCLING ON AND OFF.
